# SDR REXA2018070100592

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 25,239 hours, 16,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASH LIGHT INOP. REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-61-01. OPS CHECK GOOD.
